# SDR AU000856

- Difficulty date: September 1, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER WEB LOCATED IN THE LT UPPER WHEEL WELL AT STN 870 BETWEEN WBL 0 AND WBL 24.75 CORRODED. FOUND DURING CORROSION INSPECTION.
